Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr.Harshal Awasthi - Psychiatrist, India

Dr. Harshal Awasthi

90 (65 ratings)
Pain Medicine Externship, Fellowship In Addiction Psychiatry & Addiction Medi...

Psychiatrist, India

8 Years Experience  ·  4500 at clinic  ·  ₹2500 online
Dr. Harshal Awasthi 90% (65 ratings) Pain Medicine Externship, Fellowship In Addiction Psychia... Psychiatrist, India
8 Years Experience  ·  4500 at clinic  ·  ₹2500 online
Submit Feedback
Report Issue

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well....more
My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well.
More about Dr.Harshal Awasthi
Dr. Harshal Awasthi is an experienced Psychiatrist in Kalka, Panchkula. He has over 8 years of experience as a Psychiatrist. He is a qualified Pain Medicine Externship, Fellowship In Addiction Psychiatry & Addiction Medicine, MBBS Bachelor of Medicine and Bachelor of Surgery. He is currently associated with Sarvam Neuropsychiatric Centre in Kalka, Panchkula. Book an appointment online with Dr. Harshal Awasthi and consult privately on Lybrate.com.

Find numerous Psychiatrists in India from the comfort of your home on Lybrate.com. You will find Psychiatrists with more than 30 years of experience on Lybrate.com. We will help you find the best Psychiatrists online in Panchkula. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Speciality

Psychiatrist

Education

Pain Medicine Externship - Harvard Medical School, USA - 2013
Fellowship In Addiction Psychiatry & Addiction Medicine - Yale Department of Addiction Psychiatry - 2015
MBBS Bachelor of Medicine and Bachelor of Surgery - University of Kathmandu - 2013

Past Experience

Visiting Physician-Forensic Psychiatry at CAMH(University Of Toronto)
Extern- Psychotic Disorders & Addiction Psychiatry at Yale New Haven Hospital ( Yale School of Medicine)
Extern- Multidisciplinary Pain Medicine at Massachusetts General Hospital ( Harvard Medical School )
...more
Extern - Geriatric Psychiatry at UNC School of Medicine
Resident Physician(Psychiatry) at Institute of Human Behavior and Allied Sciences (IHBAS, Delhi)
Visiting Physician- Transplant Psychiatry at Yale NHH-Department of Transplant Psychiatry
Research Fellow- Addiction Psychiatry at Yale Department of Addiction Psychiatry
Medical Officer at Ministry of Defence- Ordnance Hospital

Languages spoken

English
Hindi

Awards and Recognitions

Member - Canadian Society Of Addiction Medicine
Contributor & Member - Mental Health Innovation Network

Professional Memberships

Delhi Medical Council
ASEAN Federation For Psychiatry Mental Health
American Psychiatric Association
...more
AMERICAN ACADEMY OF FAMILY PHYSICIANS
Canadian Society of Addiction Medicine

Location

Book Clinic Appointment with Dr.Harshal Awasthi

  4.5  (65ratings)
4500 at clinic
...more
  4.5  (65ratings)
4500 at clinic
...more
View All

Consult Online

Text Consult
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity ₹2500 online
Consult Now
Phone Consult
Schedule for your preferred date/time
15 minutes call duration & 24 hours text chat ₹4000 online
Consult Now
Video Consult
Schedule for your preferred date/time
20 minutes call duration & 24 hours text chat ₹5000 online
Consult Now

Health Packages

ENQUIRE
90 Days validity  •  Medicines included
₹6999

Submit Feedback

Submit a review for Dr.Harshal Awasthi

Your feedback matters!
Write a Review

Patient Review Highlights

"knowledgeable" 10reviews "Very helpful" 13reviews "Well-reasoned" 5reviews "Inspiring" 1review "Professional" 2reviews "Caring" 3reviews "Prompt" 3reviews "Thorough" 1review

Dr.Harshal Awasthi Reviews

Popular
View All Reviews

Dr.Harshal Awasthi Feeds

My dad is 75 years old. Since last october, he is suffering from mental health issues. He started to get angry on frivolous matters, talking much on unnecessary things, imagine non-existent things (like someone has stolen his dress), etc. We therefore consulted a physiatrist for medical help. Initially, since there was not much improvement in my dad’s condition the doctor increased the dosage. But when my dad became too silent, the doctor started decreasing the dosage. As the medication continued for next 5 months, my dad started behaving in reverse order (talking very less, always sleeping, lost appetite for eating, walking very slowly, getting irritated with sounds). As his condition was same even after reducing the dosage 2-3 times, we consulted another physiatrist who was highly recommended by people know to us. However, things got worse and in the first day of medication itself my dad’s health worsened. He was not able to stand / walk properly and was completely drowsy. For the next few days, the doctor changed the medication several times. Currently, he has stopped medicines for mental health issues and has prescribed medicines for improving his physical health. However, my dad hasn’t recuperated properly and still not able to walk around freely, sometimes loosing balance when standing, sitting, climbing up steps and getting down from steps, seems lost in his thoughts and don’t communicate much with us. He also has difficulty in wearing his shirts (especially, putting buttons on). He also gets confused while choosing places to sit and ends up sitting on the edge / corners of the chair and sofa. He has also lost his appetite for eating. To sum up, before we started this medication, he was able to do his daily chores all by himself without our support. But now he is completely dependent on us. We are lost for reasons for this change of behavior and physical condition of my dad. Kindly let us know, if we are doing proper medication and any suggestion you have on treatment. Following are his present medications: •syndopa 275 (4 times a day every 4 hours) •selgin 5 mg (2 times a day) •syndopa cr (1 time in night) •complete td (1 time in night) •betonin syrup (5 ml for three times) he is also taking his regular medicine for blood pressure (arkamin 100 mg and amladoc 5 mg one time each) we are also worried about him taking excessive medicines at this old age. Please help us with your valuable guidance.

My dad is 75 years old. Since last october, he is suffering from mental health issues. He started to get angry on fri...
Hello sanjeeva I hear your concerns in this regard. I think you need to speak with your doctor or setup an online consult so that the medication regime can be streamlined after taking into account detailed medical history and past reports.

Sir, My Psychiatrist prescribed me Fluoxetine tablet for depression, and other more tablets Petril-MD 0.25 & Pantop-D SR for different reasons. My question is can I take osmolube (eye drop) for my eye problem as prescribed by my ophthalmologist? Thank you.

Sir, My Psychiatrist prescribed me Fluoxetine tablet for depression, and other more tablets Petril-MD 0.25 & Pantop-D...
The above mentioned medications do not interact with your eye drop and can safely be taken together. THIS IS ASSUMING, that both set of medications are being taken under and as per advice of a qualified professional. That said, I see your past his...
2 people found this helpful

I am suffering from stress from last month and I also fell very tired.Please advise.

I am suffering from stress from last month and I also fell very tired.Please advise.
If the stress if from a known factor or life issue, you must deal with it upfront and it will pass over. Stress is not a disorder but a normal human response to tough situations. It may tire ypu out but usually passes over on its own. Moderate phy...

Can I give PRESTILIVE-DS suspension to my 3 years old baby as he is not eating anything and if I force him he starts potty.

Can I give PRESTILIVE-DS suspension to my 3 years old baby as he is not eating anything and if I force him he starts ...
NO. Its not only irresponsible but actually negligent to give a child medications without finding out causes for his/her problems. Children have only two ways to express discomfort- crying or not eating. Its a sign of something that needs attentio...

After completion of eating (food), we should not drink water. Not water but juice-like liquid taking. Please suggest.

After completion of eating (food), we should not drink water. Not water but juice-like liquid taking. Please suggest.
This is an absurd idea that has become popular due to irresponsible statements by people including some professionals. You should drink as much water as you feel the thirst for. Water can be had with anything and not taking adequate water when thi...
1 person found this helpful
View All Feed